sexologist-icon
Hair loss due to unwanted 72 ?
My partner had taken unwanted 72 within 5 hours of intercourse on 12 april 2017 .. ans she got her regular periods on 27 april to 1 may... ( normal and regular bleeding happened) Is there any chases of pregnanasy ? She is faving huge hair loss from last 5-6 day ? Any need to worry about hair loss ? Is this will cause alopecia ? Is this hair loss due to unwanted 72 ? When will be second period ? What if she missed secong period ? Any need to worry ? She has taken treatment for hair loss previousky but now She going to repeat it .. folllihair tablet and some minixodil hair drop and oil and shampu ( as prescribed by doctor ) is it ok to repear doctor treatment or hair loss ? How muxh time it will take to reduce hair loss ?
755 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Chances of pregnancy are very less. Tablets like unwanted 72 have their side effects, one of those are hairfall and irregular period.  I treat hairfall and irregular periods problems  effectively with Ayurved.
Next Steps
Contact me.
Health Tips
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Ayurvedic treatment for unwanted hair
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.